# SDR 04FDEA00468

- Difficulty date: February 20, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46620
- Aircraft time: 64,392 hours, 25,951 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 6000 FT ON DOWN WIND LEG WITH SLATS EXTENED AND 180 KTS,THE LEVEL 2 FUEL USED ALERT CAME ON.  FUEL USED AND FUEL REMAINING EQUALLED DEPARTURE FUEL.  APPROXIMATELY 5 MIN LATER, GOT A TANK NR 3 FUEL QTY LO ALERT.  DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  ALL ALERTS WENT AWAY AT 2500 FT ON FINAL.  AT SHUTDOWN FUEL USED =17.7, 17.8, 18.0 FUEL TANKS 6.4, 6.7, 6.4 DEPARTURE FUEL WAS 73.0.  PERFORM FUEL SYSTEM TEST ON ENTIRE FUEL SYSTEM WITH AIRCRAFT SYSTEM COMPUTER TWICE, ALL SYSTEM PASSED.  PER MAINT PRACTICES.  NO PREVIOUS HISTORY.
